MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD

BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD
Model Number 399437
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device is at eri indication with unexpected battery behavior.No adverse patient events were reported.Device remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
(b)(6) 2023 device explanted.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
On (b)(6) 2023 device explanted.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and the final acceptance test proved the device functions to be as specified.Next, the device was interrogated.The interrogation could be properly performed and revealed the mos2 battery status.Battery trend data showed a temporary voltage drop followed by recovery of the battery voltage.An unexpected battery voltage trend could be confirmed during analysis.Please note, that this icd is subjected to the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
INVENTRA 7 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key16241950
Report Number1028232-2023-00391
Device Sequence Number15104650
Product Code LWS
UDI-Device Identifier04035479136321
UDI-Public(01)04035479136321(17)161031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number399437
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer01/26/2023
01/27/2023
03/20/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date01/26/2023
02/02/2023
03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale